# SDR SWIA202163055

- Difficulty date: October 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR LOWER SILL (APPROX. FS.1000-FS.1047) HAS MULTIPLE SPOTS OF CORROSION      (C-CHECK RO 12/07/2021)    REMOVED AND REPLACED NEW AFT CARGO DOOR LOWER SILL REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG MM670-35085 REV L,REINSTALLED FWD AND AFT STOP FITTINGS REF CRJ700 SRM 51-41-02-001-001-A01 AND  INSTALLED AFT CARGO DOOR LOWER COAMING PER CRJ 700 SRM 51-41-02-001-001-A01. PRESSURE CHECK GOOD. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
